# SDR WX0A1900010073967

- Difficulty date: October 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 47,260 hours, 34,951 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 5000-0037: LH WING #2 SPOILER PANEL,ANTI-ROTATION WEB AT ACTUATOR ATTACHMENT BOLT GOUGED. / LH WING #4 SPOILER PANEL, ANTI-ROTATION WEB PERMANENTLY REPAIRED AT ACTUATOR ATTACHEMENT BOLT IAW SRM 57-70-00-300-003. SEE AWS FOR DETAILS AND NDT REPORT MWO1738431-9"
